# SDR CALA2015082094235

- Difficulty date: August 16, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 73,316 hours, 9,960 cycles
- Engine: Pwa PW40903
- Engine time: 74,355 hours, 10,081 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GOT RT ENG HIGH OIL TEMP EICAS MSG, MAX TEMP OBSERVED 165 AFTER THROTTLE BACK TEMP REDUCED, FOLLOWED FM.  RETURNED TO FIELD IAW FIM 71-05 TASK 829 FOR OIL TEMP RELATED TROUBLESHOOTING.  REPLACED OIL TEMP SENSOR, REPLACED FUEL SERVO HEATER & REPLACED FUEL OIL COOLER ASSEMBLY.  RUNS AT 1.2 EPR FOR 15 MINUTES, ENG TEMPS WITHIN LIMITS.  ACFT OK FOR SERVICE.
